Alert archive / Colorado / Tornado Warnings in 2023

Tornado Warning 48, NWS Pueblo, CO

July 5, 2023Las Animas County, Colorado

NWS Pueblo, CO issued this tornado warning at Jul 5, 2023, 5:10 PM MDT for Las Animas County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2023, 5:10 PM MDT (23:10 UTC)
Expired
Jul 5, 2023, 5:45 PM MDT
In force
35 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
3.0 in

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 150 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 3:00 PM MDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.2 hours before the alert went out and 305 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2023-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2023-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3485 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

288 
WFUS55 KPUB 052310
TORPUB
COC071-052345-
/O.NEW.KPUB.TO.W.0048.230705T2310Z-230705T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pueblo CO
510 PM MDT Wed Jul 5 2023

The National Weather Service in Pueblo has issued a

* Tornado Warning for...
  Southwestern Las Animas County in southeastern Colorado...

* Until 545 PM MDT.
    
* At 510 PM MDT, a severe thunderstorm capable of producing a tornado
  was located near Trinidad, moving east at 20 mph.

  HAZARD...Tornado and hail up to three inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southwestern Las Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3710 10449 3717 10447 3718 10416 3702 10420
TIME...MOT...LOC 2310Z 282DEG 17KT 3714 10442 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...3.00 IN

$$

mw
1 follow-up statement
415 
WWUS55 KPUB 052342
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
542 PM MDT Wed Jul 5 2023

COC071-052352-
/O.EXP.KPUB.TO.W.0048.000000T0000Z-230705T2345Z/
Las Animas CO-
542 PM MDT Wed Jul 5 2023

...THE TORNADO WARNING FOR SOUTHWESTERN LAS ANIMAS COUNTY WILL EXPIRE
AT 545 PM MDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.

LAT...LON 3710 10449 3717 10447 3718 10416 3702 10420
TIME...MOT...LOC 2342Z 282DEG 17KT 3711 10425 

$$

mw

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Jul 5, 3:36 PM MDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 5, 3:36 PM MDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
336 PM MDT Wed Jul 5 2023

.SHORT TERM...(This evening through Thursday)
Issued at 336 PM MDT Wed Jul 5 2023

...Stronger to severe storms are possible over the far eastern
plains this evening and even a greater chance of severe thunderstorms
again tomorrow...

Key messages:

1) The Potential of severe storms will be over the eastern plains
through the early evening hours. Very large hail of 2 inches or
greater in diameter is possible, as well as gusty out winds greater
that 60 mph.

2) A few thunderstorms will occur over the higher terrain tomorrow
afternoon and then make their way over the plains by late afternoon.
Some of these storms will likely become severe, especially over the
eastern plains.

3) Severe storms tomorrow will bring a possibility of large hail and
damaging winds, and even an isolated tornado cannot be ruled out
over the far eastern plains.

Detailed discussion:

Currently and through tonight...

The latest SPC mesoanalysis shows a sufficient amount of MLCAPE
present over the eastern plains to support further strengthening of
updrafts and intensification of thunderstorms. The caveat is the
amount of convection inhibition (CIN) in place which also looks to
remain in place over a majority of the plains, but does lessen a bit
closer towards the CO/KS border. Looking at satellite imagery, there
has been some erosion to the stratus deck over the southern I-25
corridor, which may have helped to break some of the capping in this
area and imminent thunderstorm formation will likely occur over this
area as a result. There are also a few storms showing up on
reflectivity over Douglas county that may produce an outflow that
moves southward and helps to mix out the stratus in El Paso County.
If this occurs, it may help to sustain development and further
intensification of any thunderstorms moving off the Pikes
Peak/Rampart range over the next few hours as surface heating allows
for the lower levels to become more unstable.

Persistent east-southeasterly flow in the lower levels is going to
continue to bring in more saturated air throughout the evening with
dewpoints getting into the low 60s as far west as La Junta.
Depending on how much of the stratus mixes out will determine just
how unstable it will become over the eastern plains by later this
evening. There has already been breaks in the clouds periodically
throughout the course of the day over parts of the lower Arkansas
River Valley, which may have helped to destabilized the mixed layer
a bit more in these areas. If so, MUCAPE could be anywhere between
1500 and 2000 J/kg, especially if there is better clearing taking
place and the convective temperature is achieved. With that in mind,
a strong to severe thunderstorm may occur, given that there is also
40 to 50 kts effective bulk shear available. If storms do form, they
will be capable of producing large size hail of 2 inches or greater
in diameter, as well as strong outflow winds of 60 mph. In addition,
with increasing lower-level helicity over the eastern plains as the
evening progresses, an isolated tornado or two can also not be ruled
out.

Low level moisture is going to remain in place over the plains with
a stratus deck reforming and overcast skies will be expected again
tonight. There could also be some areas of patchy fog possible,
especially over northern El Paso County with upsloping over this
area. It will be generally mostly clear over the higher terrain.
Lows will be around the upper 50s to the low 60s fore the plains,
and 40s to low 50s for high country.

Tomorrow...

The low level stratus deck is going to stick around until the late
morning/early afternoon hours tomorrow. This will keep the
environment near the surface well saturated, with dewpoints likely
remaining in the 50s through the course of the day all the way
backed up against the I-25 corridor. This will further enhance the
destabilization and allow for very high CAPE values of 3000 J/kg and
greater to make it back to the Sangre de Cristo and Mosquito
Mountains and eastward. This conditionally unstable environment,
along with effective bulk shear of greater than 70 kts and steep
lapse rates by later in the afternoon to set the stage for there to
be some very severe storms if capping (CIN) is limited and depending
on how quickly the lower level stratus deck mixes out, which again
will be the caveat. However, with all of these parameters in
consideration, if storms do become severe, they will likely produce
extremely large hail of possibly 3 inches in diameter and perhaps
strong outflow winds of 70 mph or greater. Tornadoes will also be
possible, especially east of the I-25 corridor and north of Highway
50. I have greater confidence that further east over Baca County and
extending towards the northwest over Bent and Crowley counties will
likely have the best potential for large supercell formation (and
tornadogenesis) as surface based helicity is the best over these
areas right around the time of max heating. High temperatures will
be warmer tomorrow over the plains as the airmass becomes more
modified and about the same elsewhere.  -Stewey

.LONG TERM...(Thursday night through Wednesday)
Issued at 336 PM MDT Wed Jul 5 2023

Key messages:

1) Daily chance for strong to severe thunderstorms along the I-25
Corridor and across the eastern plains through the extended period.

Models indicate that the upper pattern over the next week or so does
not change dramatically, with a relatively flat ridge of high
pressure remaining over the Desert SW and Southern Plains of the
US, while a large upper low persists over Canada and dipping down
into the Great lakes region. This pattern will keep Colorado under
west to northwest flow, with multiple disturbances/shortwaves
crossing the Rocky Mt region. Timing of these shortwaves will be
key, as they will serve as the upper trigger which will interact
with easterly surface flow and a wavering dryline.

Thursday night through Friday...Plenty of elements coming together
for severe weather across the eastern plains tomorrow night, with 0-
6 km bulk shear of 55-65 kts and 2500-3500 j/kg CAPE. Best area will
be east of a line stretching from Baca County up to the northwest
through Crowley and El Paso counties, and activity will likely last
until 10 or 11 PM. at this time, it looks like the full range of
severe threats will be present, though greatest probability will be
damaging wind gusts and very large hail. Moving ahead into Friday,
temps start to climb to around 90F across the plains. Plenty of llvl
moisture will remain, so there will be another shot of severe
weather across the plains during the afternoon though the focus area
looks to be a bit smaller, centered across Kiowa, Bent and Prowers
counties. Bulk shear will again be anywhere from 50-60 kts, with
model CAPE coming in slightly lower at around 2000 j/kg. Still,
another potentially very busy day.

Saturday and Sunday...Storm activity starts to decrease over the
weekend as the upper ridge starts to edge to the west, with
scattered storms on Sat becoming much more isolated on Sunday.
Models do hint at extensive morning cloud cover across the eastern
plains on Sat, leading to a slower warm up and slightly lower max
temps. A much faster heat up is then expected for Sun.

Monday through Wednesday...Long range models show that the ridge
axis shifts west of the Four Corners as it amplifies slightly,
increasing the hot and dry bubble over CO. There will still be a
daily shot of isolated storms, mainly over the higher terrain, while
temps will climb to above normal for the high valleys, to normal or
slightly above normal for the eastern plains. Look for highs in the
upper 80s to around 90F for the high valleys, and in the 90s for the
plains. Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 336 PM MDT Wed Jul 5 2023

MFVR conditions are currently in place for KCOS and KPUB, with IFR
and possible LIFR criteria returning again with lowering CIGs by
later this evening. They should improve again at both stations after
15Z or shortly thereafter. SHRA and TSRA could be possible in and
around the vicinity of KCOS and KPUB, although there is lessening
confidence of this if low CIGs stick around longer and keep the
capping in place. If TSRA does develop, it could temporarily reduce
CIGs and VIS to MVFR/IFR criteria and result in periodic windshifts
and increased wind speeds for all terminals. VFR conditions VFR are
expected at KALS throughout the forecast period and the threat of
VCSH/VCTS is very minimal tomorrow afternoon. Winds will be mainly
synoptically driven with morning for KCOS and KPUB with east-
southeasterly flow near the surface. At KALS, winds will be more
diurnally influenced and increase out of the southwest with gusts up
to 30 kts possible. Winds will become more diurnally influenced at
KCOS and KPUB towards the end of the forecast period.

&&

.FIRE WEATHER...
Issued at 336 PM MDT Wed Jul 5 2023

Colorado Fire Zones 221 through 225 will see increasing fire
danger through the extended period due to expected low RH levels
and gusty winds each afternoon. This includes the Sangre de Cristo
Mts, the San Luis Valley, the western half of Fremont County, and
areas west. Latest fuels information still indicates that fuels
in these areas are green, but we will continue to monitor fuel
conditions as the meteorological conditions will likely work to
dry fuels out.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...STEWARD
LONG TERM...MOORE
AVIATION...STEWARD
FIRE WEATHER...MOORE
Hazardous weather outlook, Jul 5, 11:01 AM MDT, 6 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1101 AM MDT Wed Jul 5 2023

COZ058>089-093>099-061300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1101 AM MDT Wed Jul 5 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This afternoon and Tonight

Showers and thunderstorms will be possible over and near the
southeast mountains, as well as the plains, this afternoon and
evening. Strong to severe storms will be possible, with hail to
the size of golf balls and wind gusts to 70 mph being the main
hazards. A few tornadoes can't be ruled out.

The risk for strong to severe storms across the Pikes Peak region
and I-25 corridor this afternoon, will likely shift to the
southeast plains this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Strong to severe storms will be possible Thursday, Friday and
Saturday across portions of the Eastern Plains. Large hail,
damaging winds and isolated tornadoes will be the primary storm
risk. Locations from the Palmer Divide, southeast into the Plains
will have the highest potential at seeing these strong to severe
storms. Thunderstorms will once again be possible Monday.

Elevated fire weather conditions are expected along the
Continental Divide, San Luis Valley and Sangre de Cristo Mountains
each afternoon and evening through the weekend due to gusty winds
and low humidity values. We will continue to monitor fuel
conditions.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

STEWARD/27

In the hours before

Local storm report, Jul 5, 3:23 PM MDT, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
323 PM MDT Wed Jul 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     Hail             1 N Trinidad            37.18N 104.51W
07/05/2023  M1.00 inch       Las Animas         CO   Trained Spotter

&&
Special weather statement, Jul 5, 3:23 PM MDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
323 PM MDT Wed Jul 5 2023

COZ081-084-052200-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
323 PM MDT Wed Jul 5 2023

...A strong thunderstorm will impact portions of north central Teller
and northwestern El Paso Counties through 400 PM MDT...

At 323 PM MDT, Doppler radar was tracking a strong thunderstorm
northwest of Palmer Lake, or 21 miles north of Colorado Springs,
moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Monument around 340 PM MDT.

Other locations in the path of this storm include Air Force Academy
and Gleneagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
central and east central Colorado.

&&

LAT...LON 3898 10487 3906 10511 3913 10507 3913 10478
TIME...MOT...LOC 2123Z 291DEG 21KT 3912 10497

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

mw
Special weather statement, Jul 5, 3:47 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
347 PM MDT Wed Jul 5 2023

COZ084-052215-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
347 PM MDT Wed Jul 5 2023

...A strong thunderstorm will impact portions of north central El
Paso County through 415 PM MDT...

At 346 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gleneagle, or 18 miles north of Colorado Springs, moving east at 25
mph.

HAZARD...Wind gusts up to 50 mph, penny size hail and heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Black Forest around 355 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
east central Colorado.

&&

LAT...LON 3897 10459 3905 10491 3913 10487 3913 10454
TIME...MOT...LOC 2146Z 279DEG 23KT 3909 10477

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

mw
Local storm report, Jul 5, 4:34 PM MDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
434 PM MDT Wed Jul 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     Hail             2 ESE Monument          39.08N 104.83W
07/05/2023  M1.00 inch       El Paso            CO   Trained Spotter

&&

mw
Special weather statement, Jul 5, 4:43 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
443 PM MDT Wed Jul 5 2023

COZ094-052330-
Eastern Las Animas County CO-
443 PM MDT Wed Jul 5 2023

...A strong thunderstorm will impact portions of southeastern Las
Animas County through 530 PM MDT...

At 442 PM MDT, Doppler radar was tracking a strong thunderstorm near
Branson, or 21 miles north of Des Moines, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.

&&

LAT...LON 3703 10404 3715 10399 3714 10359 3700 10363
      3700 10391 3699 10391
TIME...MOT...LOC 2242Z 280DEG 23KT 3707 10389

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

mw
Special weather statement, Jul 5, 4:46 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
446 PM MDT Wed Jul 5 2023

COZ074-088-052315-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
446 PM MDT Wed Jul 5 2023

...A strong thunderstorm will impact portions of south central Las
Animas County through 515 PM MDT...

At 446 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hoehne, or near Trinidad, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.

&&

LAT...LON 3711 10452 3730 10448 3730 10408 3701 10414
TIME...MOT...LOC 2246Z 281DEG 30KT 3720 10440

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

mw

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 6:27 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jul 4, 6:37 PM MDTSpecial Weather StatementPUBBent23 min
Jul 4, 6:44 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller21 min
Jul 5, 2:49 PM MDTSpecial Weather StatementPUBDouglas26 min
Jul 5, 3:16 PM MDTSevere Thunderstorm WarningPUBLas Animas44 min
Jul 5, 3:23 PM MDTSpecial Weather StatementPUBTeller37 min
Jul 5, 3:47 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jul 5, 3:58 PM MDTSevere Thunderstorm WarningPUBLas Animas47 min
Jul 5, 4:09 PM MDTSevere Thunderstorm WarningPUBEl Paso18 min
Jul 5, 4:43 PM MDTSpecial Weather StatementPUBLas Animas47 min
Jul 5, 4:46 PM MDTSpecial Weather StatementPUBLas Animas29 min
Jul 5, 4:57 PM MDTSevere Thunderstorm WarningPUBLas Animas33 min
Jul 5, 5:19 PM MDTSpecial Weather StatementPUBTeller26 min
Jul 5, 5:29 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBLas Animas46 min
Jul 5, 5:54 PM MDTSpecial Weather StatementPUBLas Animas36 min

Nearby

Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.